On the question of the existence and the construction of periodic solutions of systems with lag which are close to Ljapunov systems
Differencialʹnye uravneniâ, Tome 4 (1968) no. 7, pp. 1199-1211
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_7_a3,
author = {A. F. Kleimenov and S. N. Shimanov},
title = {On the question of the existence and the construction of periodic solutions of systems with lag which are close to {Ljapunov} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1199--1211},
year = {1968},
volume = {4},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_7_a3/}
}
TY - JOUR AU - A. F. Kleimenov AU - S. N. Shimanov TI - On the question of the existence and the construction of periodic solutions of systems with lag which are close to Ljapunov systems JO - Differencialʹnye uravneniâ PY - 1968 SP - 1199 EP - 1211 VL - 4 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1968_4_7_a3/ LA - ru ID - DE_1968_4_7_a3 ER -
%0 Journal Article %A A. F. Kleimenov %A S. N. Shimanov %T On the question of the existence and the construction of periodic solutions of systems with lag which are close to Ljapunov systems %J Differencialʹnye uravneniâ %D 1968 %P 1199-1211 %V 4 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1968_4_7_a3/ %G ru %F DE_1968_4_7_a3
A. F. Kleimenov; S. N. Shimanov. On the question of the existence and the construction of periodic solutions of systems with lag which are close to Ljapunov systems. Differencialʹnye uravneniâ, Tome 4 (1968) no. 7, pp. 1199-1211. http://geodesic.mathdoc.fr/item/DE_1968_4_7_a3/